# SDR IXXA20240807001

- Difficulty date: July 31, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3112902
- Part serial: UNK
- Condition: Delaminated
- Location: Zone 600
- Component: Flap, Boeing
- Component part number: 113T310070A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP, OUTBOARD LEADING EDGE SECTION IS DELAMINATED. POSSIBLE CAUSE UNDETERMINED
